Volume 2, Issue 2
The Quasilinear Elliptic Equation on Unbounded Domain Involving Critical Sobolev Exponent

Zhu Xiping, Yang Jianfu

DOI:

J. Part. Diff. Eq.,2(1989),pp.53-64

Published online: 1989-02

Preview Purchase PDF 1 1421
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-2-53, author = {Zhu Xiping, Yang Jianfu}, title = {The Quasilinear Elliptic Equation on Unbounded Domain Involving Critical Sobolev Exponent}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {2}, pages = {53--64}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5826.html} }
TY - JOUR T1 - The Quasilinear Elliptic Equation on Unbounded Domain Involving Critical Sobolev Exponent AU - Zhu Xiping, Yang Jianfu JO - Journal of Partial Differential Equations VL - 2 SP - 53 EP - 64 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5826.html KW - AB -
Zhu Xiping, Yang Jianfu. (1970). The Quasilinear Elliptic Equation on Unbounded Domain Involving Critical Sobolev Exponent. Journal of Partial Differential Equations. 2 (2). 53-64. doi:
Copy to clipboard
The citation has been copied to your clipboard